American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Manousos Maridakis. Spinor pairs and the concentration principle for Dirac operators. Trans. Amer. Math. Soc. 369 (2017) 2231-2254. MR 3581233.
Abstract, references, and article information   
View Article: PDF

[2] Octavio Paniagua-Taboada and Pablo Ramacher. Equivariant heat asymptotics on spaces of automorphic forms. Trans. Amer. Math. Soc. 368 (2016) 3509-3537.
Abstract, references, and article information   
View Article: PDF

[3] Renjie Feng and Steve Zelditch. Random Riesz energies on compact K\"ahler manifolds. Trans. Amer. Math. Soc. 365 (2013) 5579-5604.
Abstract, references, and article information   
View Article: PDF

[4] Laurent Charles. Asymptotic properties of the quantum representations of the modular group. Trans. Amer. Math. Soc. 364 (2012) 5829-5856.
Abstract, references, and article information   
View Article: PDF

[5] Albert Chau and Luen-Fai Tam. On the simply connectedness of nonnegatively curved Kähler manifolds and applications. Trans. Amer. Math. Soc. 363 (2011) 6291-6308. MR 2833555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Luc Hillairet and Chris Judge. The eigenvalues of the Laplacian on domains with small slits. Trans. Amer. Math. Soc. 362 (2010) 6231-6259. MR 2678972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stan Alama, Lia Bronsard and Etienne Sandier. On the shape of interlayer vortices in the Lawrence--Doniach model. Trans. Amer. Math. Soc. 360 (2008) 1-34. MR 2341992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Didier Smets. Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities. Trans. Amer. Math. Soc. 357 (2005) 2909-2938. MR 2139932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Donatella Donatelli and Pierangelo Marcati. Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems. Trans. Amer. Math. Soc. 356 (2004) 2093-2121. MR 2031055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia